# SDR CALA2025071806715

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 66,785 hours, 6,662 cycles
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 932
- Condition: Faulted
- Location: Zone 200
- Part time: 722,164 hours, 703,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTS ACARS NOT WORKING, REPORTS CPDLC INOP.  ACP DCMF SYS TEST, AMIS OPS TEST IAW AMM 23-27-00-740-801, 31-41-00- 710-801. HUI REPLACED LEFT AIMS M001 MODULE & OPS TEST CHEKED OK.   R & R RT M001 MODULE, INSTALLED SOFTWARE, OPS CHECK GOOD. REF AMM 31-41-02-400-801.  R & R SDU, UPDATED SOFTWARE, GROUND TEST PASSED. REF AMM 23-15-10-400-801.  FOUND SATCOM SDU FAULT BEFORE & SDU OK AFTER REPLACEMENT . DCMF FUNTION SYSTEM OPS TEST CHECKED OK IAW AMM TASK 23-27-00-740-801 & CPDLC/ADS-C - OPS TEST CHECKED OK IAW AMM TASK 23-27-00-710-801-C1.
